MAUDE Adverse Event Report: CONMED UNIVERSAL PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED UNIVERSAL PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 60-6010-005
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6010-005 multifunction instrument system (straight grip handle)switch device was being used during an unknown procedure on an unknown date when it was reported ¿there have been 3 separate occasions where the red button was stuck and he had to manually take an instrument to unstick the red button.¿.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Update: correction in section d3 was updated to reflect legal manufacturing address.Reported event ¿red button was stuck and he had to manually take an instrument to unstick the red button¿ was unconfirmed.An examination of returned used 60-6010-005 device found that the button was able to be pressed down and still return to the original position.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.(b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
UNIVERSAL PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french road
complejo industrial chihuahua
utica 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23556131
Report Number3007305485-2025-00183
Device Sequence Number13288740
Product Code GCJ
UDI-Device Identifier30653405011730
UDI-Public(01)30653405011730(17)291014(10)202410154
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K954056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6010-005
Device Lot Number202410154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic